Library Header Image
LSE Research Online LSE Library Services

The class of absolute decomposable inequality measures

Bosmans, Kristof and Cowell, Frank (2010) The class of absolute decomposable inequality measures. Economics Letters, 109 (3). pp. 154-156. ISSN 0165-1765

Full text not available from this repository.

Identification Number: 10.1016/j.econlet.2010.09.007


We provide a parsimonious axiomatisation of the complete class of absolute inequality indices. Our approach uses only a weak form of decomposability and does not require a priori that the measures be differentiable.

Item Type: Article
Official URL:
Additional Information: © 2010 Elsevier
Divisions: Economics
Centre for Analysis of Social Exclusion
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 14 Apr 2011 11:57
Last Modified: 16 May 2024 01:07

Actions (login required)

View Item View Item